It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Please Read!
May 10, 2003
Like almost a year ago, my face was all clean...of course i'd get 1 or 2 zits every now and then...but last fall, i started getting this big red zits (4-6 on 1 side) on my cheek areas (the rest of the face was all normal), so i started using stuff like oxy, proactive, etc, stuff with bp's and alcohols. i was scared that my whole face would also get them, so i started washing my whole face with those, because what they all said was,"you can only prevent acne". but that killed my skin. my skin is really sensitive and couldnt take those. i had a dry skin back then but now i really cant tell what kind of skin i've got. top half of my face especially the 'foredhead' area produces too much oil. and some areas is still dry. the good thing is i was able to stop those big red zits, because i found out it was caused by this 'glue'-hair styling stuff. i used to sometimes just sleep with my glued hair - which touched my pillows and reached my cheek areas - and wash it in the morning (very stupid!).

now i stopped the big zits, but my whole face is covered with bumps. i know some of you saying why are you complaining about bumps, well i noticed that those little bumps can turn to zits in any second - as long as the skin is producing oil.

i guess my question is how can i get back to my old skin condition? what do you guys think?
i wash my face with cetafil twice a day. is washing with soap too much causing it? also is there anywhere on the internet where i can get in touch with a skin care specialist and or dermatologist? thanks for reading and for all the inputs.
Re: Please Read!
May 10, 2003
i should've edited the 1st post but anyway, i wanted to talk about how i stopped those big zits. of course i started washing my hair everynight, and quit using that glue. but i was still getting those nasty ones so i used differin like 3,4 times and a week later there were nomore of those. but its still not clear if it was the differin or what. im too scared to use it again, im afraid it'll mess up my face more...





All times are GMT -7. The time now is 08:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!